MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: patient is 18 years or older.
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the distal end of the left circumflex artery.A 2.5mm x 12mm quantum maverick balloon catheter was selected for use; however, during procedure, the delivery shaft was fractured from the middle to distal end.The device was completely removed without problem.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Age at time of event: patient is 18 year or older.Device evaluation by mfr.: returned product consisted of a quantum maverick mr balloon catheter in two pieces.The balloon was tightly folded.Analysis of the tip, balloon, markerband, inner/outer shaft, and hypotube included microscopic and visual inspection.Inspection revealed a complete separation in the hypotube located 45.4cm from the tip of the device.The fracture faces were ovalized, as if kinked prior to becoming separated.Inspection of the rest of the device found no other damage or defect.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10224492
Report Number2134265-2020-08145
Device Sequence Number3194917
Product Code LOX
UDI-Device Identifier08714729392651
UDI-Public08714729392651
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2022
Device Model Number7010
Device Catalogue Number7010
Device Lot Number0023894371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2020
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1